MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 1.5mm x 40mm x 90cm coyote balloon catheter was advanced for dilatation.However, upon inflation at 10 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The balloon is loosely folded.The hypotube, outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Microscopic examination of the device revealed that there is a balloon pinhole 11mm from the proximal markerband.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 1.5mm x 40mm x 90cm coyote ballloon catheter was advanced for dilatation.However, upon inflation at 10 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8384721
Report Number2134265-2019-01938
Device Sequence Number2170294
Product Code DQY
UDI-Device Identifier08714729797111
UDI-Public08714729797111
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model Number24704
Device Catalogue Number24704
Device Lot Number22540437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1